# SDR ASAA2025050157702

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 76,227 hours, 40,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DIFFICULT TO ROTATE OPEN AND CLOSE. GROUNDED - YES. FOUND L1 DOOR UPPER HINGE COVER CLIP LOOSE AND CAUSING BINDING. REMOVED UPPER HINGE COVER AND TIGHTENED CLIP. REINSTALLED HINGE COVER AND PERFORMED UPPER HINGE COVER ADJUSTMENT AMM REF 52-11-00-820-801 STEPS O.(1) THROUGH O.(1)(C)(2)G). ALL CLEARANCE AND FLUSHNESS VALUES WITHIN LIMITS. OPS CHECK GOOD.
